TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Laplace transform-adomian decomposition approach for solving random partial differential equations

, *

* Corresponding author · click or hover a name for details

pp. 775–780Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1870XML
Received:
17 Jan 2024
Published Online:
30 Jun 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1870
Pages:
775–780

Abstract

Market share is a major indication of business success. Understanding the impact of numerous economic factors on market share is critical to a company’s success. In this study, we examine the market shares of two manufacturers in a duopoly economy and present an optimal pricing approach for increasing a company’s market share. We create two numerical models based on ordinary differential equations to investigate market success. The first model takes into account quantity demand and investment in R&D, whereas the second model investigates a more realistic relationship between quantity demand and pricing. 

Keywords

Subject Classifications

44A10

References

[1] Abdulameer A. Amjed, “Numerical Solutions of some Stochastic Ordinary Differential Equation Using Runge-Kutta Methods”, B. Sc. thesis (2010).
[2]  Abdulsahib A. A., “ Numerical Solution of Random Differential and Integral Equations “, Department of Mathematics (2019).
[3] Cortés J. C., Jódar L. and Villafuerte L., Numerical solution of randomdifferential equations: a mean square approach. Math. and Compute Modeling. 45, 757-765 (2007).
[4]  Mousa, M. G., & Altaie, H. O. Study on approximate analytical methods for nonlinear differential equations. Journal of Interdisciplinary Mathematics, 25(8), 2623-2629 (2022).
[5] Maad G.M and Huda Omran Altaie,    Efficient Analytical Method For The Solution of Some Fractional-Order Nonlinear Differential Equations,  International Journal of Nonlinear Analysis and Applications, 3, 2, 401–408 (2022).
[6] Altaie, H. O. Two Efficient Methods For Solving Nonlinear Fourth-Order PDEs. International Journal of Nonlinear Analysis and Applications, 11, 543-546 (2020).
[7] Fadhel, F. S., & Altaie, H. O. Solution of Riccati matrix differential equation using new approach of variational iteration method. International Journal of Nonlinear Analysis and Applications, 12(2), 1633-1640 (2021).
[8] Han X. and Kloeden P., Random ordinary differential equations and their numerical solution. Springer, Nature, Singapore, 85 (2017).
[9] Karatzas I. and Shreve S. E., Brownian motion and stochastic calculus.2nd Edition, Springer-Verlag, Berlin (1999).
[10] Altaie, H. O. Comparison the solutions for some kinds of differential equations using iterative methods. Journal of Interdisciplinary Mathematics, 24(5), 1113-1118 (2021).
[11] Altaie, H. O. Study the Stability for Ordinary Differential Equations Using New Techniques via Numerical Methods. In Proceedings of First International Conference on Mathematical Modeling and Computational Science: ICMMCS 2020, pp. 509-516. Springer Singapore (2021). 
[12] Soong T. T., Random differential equations in science and engineering, Vol. 103 (1973).

Views: 249Downloads: 113Citations: 0